# SDR AALA202507216476

- Difficulty date: July 19, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 40,848 hours, 17,607 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DIFFICULT TO OPEN AND CLOSE. LUBRICATED FORWARD LAVATORY DOOR SCUFF PLATE. PER AMM 25-40-00 OPERATIONAL CHECK GOOD AT THIS TIME.
